# SDR 96ZZZX5352

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N130F
- Make and model: Lear 35LEAR
- Aircraft serial: 044
- Engine: Garrtt TFE73122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Fod
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RT ENGINE BIRD FOD ON TAKEOFF.  BENT 7-8 FAN BLADES.  HAD GARRETT IN LONG ISLAND REMOVE AND REPLACE BLADES AND C/W BALANCE.
